Non-minimal state space polynomial form of the Kalman filter for a general noise model

Wilson, Emma Denise and Clairon, Q. and Taylor, Charles James (2018) Non-minimal state space polynomial form of the Kalman filter for a general noise model. Electronics Letters, 54 (4). pp. 204-206. ISSN 0013-5194

Full text not available from this repository.

Abstract

The optimal refined instrumental variable (RIV) method for the estimation of the Box-Jenkins (BJ) model is modified so that it functions as an optimal filter and state-estimation algorithm. In contrast to the previously developed minimal and non-minimal state space (NMSS) forms for an Auto-Regressive Moving Average with eXogenous variables (ARMAX) model, the new algorithm requires the introduction of a novel extended NMSS form. This facilitates representation of the more general noise component of the BJ model. The approach can be used for adaptive filtering and state variable feedback control.

Item Type:
Journal Article
Journal or Publication Title:
Electronics Letters
Additional Information:
©2018 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2200/2208
Subjects:
ID Code:
89312
Deposited By:
Deposited On:
19 Dec 2017 16:48
Refereed?:
Yes
Published?:
Published
Last Modified:
24 Nov 2020 05:52